Skip to main content

About your Search

20121228
20121228
SHOW
STATION
CNNW 2
LANGUAGE
Search Results 0 to 1 of about 2 (some duplicates have been removed)
CNN
Dec 28, 2012 8:00am PST
is a painkiller. >> what sort of impact have you seen here in seattle? >> if you pull a group of people together from this community, someone in that group is going to have had a friend, a loved one that's either had difficulty with a prescription drug or potentially died from that. >> reporter: the unit responds to 45 calls a month for overdee overdeess. this is important. it can be difficult to tell if it's a painkiller or heroin because they come from the same ingredient and do the same sort of thing to your body. >> aside from needle tracks in the arms, someone who has had an overdose of pain medication like that or heroin, they could look very much the same. >> absolutely. they could be unconscious from a medication that they think is relatively safe for them because instead of getting it on the street, they get it from a pharmacist. >> these people are suffering from chronic pain. they know that a little bit of pain medication helps. so maybe a lot would help a lot more. >> reporter: when we arrive another medic is on the scene. >> somewhere in that parking garage there was a call of someo
Search Results 0 to 1 of about 2 (some duplicates have been removed)